Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 191, NWS Cleveland, OH

July 8, 2008Ashtabula County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 8, 2008, 4:11 PM EDT for Ashtabula County, Ohio. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2008, 4:11 PM EDT (20:11 UTC)
Expired
Jul 8, 2008, 5:15 PM EDT
In force
64 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

County Ashtabula County, OH

The radar

The Cleveland radar (KCLE), 103 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 1:27 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2008-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 73 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2008-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
73 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1156 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 082011
SVRCLE
OHC007-082115-
/O.NEW.KCLE.SV.W.0191.080708T2011Z-080708T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
411 PM EDT TUE JUL 8 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ASHTABULA COUNTY IN NORTHEAST OHIO...

* UNTIL 515 PM EDT

* AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 13
  MILES NORTHWEST OF ORWELL...OR ABOUT 7 MILES EAST OF CHARDON...AND
  MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GENEVA...ASHTABULA...JEFFERSON...NORTH KINGSVILLE...ANDOVER AND
  CONNEAUT

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4195 8052 4153 8053 4152 8100 4184 8100
TIME...MOT...LOC 2011Z 262DEG 30KT 4162 8104

$$
2 follow-up statements
000 
WWUS51 KCLE 082044
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
444 PM EDT TUE JUL 8 2008

OHC007-082115-
/O.CON.KCLE.SV.W.0191.000000T0000Z-080708T2115Z/
ASHTABULA OH-
444 PM EDT TUE JUL 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR ASHTABULA COUNTY...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR JEFFERSON...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EDGEWOOD...ANDOVER AND CONNEAUT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR NORTHERN OHIO.

LAT...LON 4195 8052 4153 8053 4152 8100 4184 8100
TIME...MOT...LOC 2044Z 256DEG 25KT 4171 8072

$$
MITCHELL
000 
WWUS51 KCLE 082115
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
515 PM EDT TUE JUL 8 2008

OHC007-082125-
/O.EXP.KCLE.SV.W.0191.000000T0000Z-080708T2115Z/
ASHTABULA OH-
515 PM EDT TUE JUL 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR ASHTABULA COUNTY EXPIRES AT
515 PM EDT...

OTHER THUNDERSTORMS WITH VERY HEAVY RAIN WILL CONTINUE ACROSS THE 
LOCAL AREA EARLY THIS EVENING. PONDING OF WATER ON ROADWAYS AND IN 
LOW LYING AREAS CAN BE EXPECTED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR NORTHERN OHIO.

LAT...LON 4195 8052 4153 8053 4152 8100 4184 8100
TIME...MOT...LOC 2115Z 256DEG 25KT 4176 8044

$$
MITCHELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:43 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 8, 2:43 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
243 PM EDT TUE JUL 8 2008

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE AREA LATE TONIGHT THEN HIGH
PRESSURE WILL MOVE IN FROM THE WEST THURSDAY BEFORE MOVING TO THE
EAST COAST FRIDAY.  ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH
THE REGION AROUND SATURDAY NIGHT.

&&

.NEAR TERM /THROUGH TONIGHT/...
FACTORS IN AIRMASS COMING TOGETHER FOR ANOTHER ROUND OF STRONG TO
SEVERE THUNDERSTORMS THROUGH TONIGHT AS A COLD FRONT MOVES THROUGH.
WILL CONTINUE TO MENTION SEVERE THREAT IN FORECAST TONIGHT.  SEVERAL
BANDS OF TSRA WILL OCCUR DUE TO SEVERAL DIFFERENT BOUNDARIES. PWS
ALSO IMPRESSIVE WITH A BAND OF 2 INCH PLUS WORKING ITS WAY SE ACROSS
THE AREA THROUGH TONIGHT.  THINK STORMS WILL BE MOVING FAST ENOUGH
SO THAT WHEN COMBINED WITH THE PRECEDING FEW DAYS OF DRY WEATHER
SHOULD KEEP MOST OF THE THREAT FOR FLOODING MINIMAL.
HOWEVER...GIVEN THE NATURE OF HEAVY DOWNPOURS SOMEWHERE IN THE AREA
ITS POSSIBLE THAT A SPOT OR TWO COULD END UP WITH LOCALIZED FLOODING
ISSUES.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
WEAK WAVE OF LOW PRESSURE PROGGED TO MOVE ACROSS SOUTHERN OHIO ON
WED. ENOUGH MOISTURE AND INSTABILITY HANG BACK TO REQUIRE KEEPING
CHANCE FOR CONVECTIVE PRECIP IN FORECAST FOR WED.  DRIER AIR
CONTINUES TO WORK IN WED NIGHT FOR A COOLER AND MORE STABLE
AIRMASS.  HIGH PRESSURE MOVES THROUGH THURSDAY AND TO THE EAST COAST
FRI TO ALLOW RETURN FLOW TO DEVELOP.  GOOD MOISTURE NOT SHOWN
RETURNING UNTIL SOMETIME SATURDAY SO SHOULD SEE DRY CONDITIONS
PREVAIL UNTIL THEN.

.LONG TERM /SATURDAY THROUGH TUESDAY/...
THE NEXT COLD FRONT LOOKS TO ARRIVE ON SATURDAY WITH SCATTERED
THUNDERSTORMS AHEAD OF IT INTO THE EVENING HOURS. THEN SURFACE HIGH
PRESSURE WILL BUILD OVER NORTHERN OHIO FOR LATE SUNDAY INTO MONDAY
WITH COOLER DRY AIR. THIS WILL LEAD TO SOME COOL NIGHTS AND PLEASANT
DAYS FOR EARLY NEXT WEEK. SOME MODEL DIFFERENCES ON THE TIMING OF
THE RETURN OF LOW LEVEL MOISTURE FOR THE MIDDLE OF NEXT WEEK BUT IT
APPEARS IT WILL REMAIN DRY UNTIL THEN.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
VERY UNSTABLE AIRMASS OVER NORTHERN OHIO THIS AFTERNOON WITH
THUNDERSTORMS BEGINNING TO DEVELOP OVER THE AREA. EXPECT SOME MVFR
CONDITIONS IN AND NEAR THE THUNDERSTORMS. A MORE SOLID LINE OF
STORMS OVER INDIANA WILL ALSO MOVE ACROSS NORTHERN OHIO THROUGH
THE EVENING.

LIKELY TO SEE SOME FOG IN THE WAKE OF THE SHOWERS/THUNDERSTORMS
TONIGHT ALONG WITH SOME MVFR CEILINGS.

OUTLOOK...COLD FRONT SHOULD BE THROUGH THE CWA WEDNESDAY AFTERNOON
WITH SHOWERS AND THUNDERSTORMS LIMITED TO LOCATIONS AHEAD OF THE
FRONT. FOR THURSDAY INTO FRIDAY IT LOOKS LIKE VFR CONDITIONS BUT
THERE WILL BE A CHANCE OF SOME AREAS OF FOG. NEXT COLD FRONT MAY
ARRIVE OVER THE WEEKEND.

&&

.MARINE...
SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR LAKE ERIE FROM THE
WESTERN BASIN TO THE OHIO AND PENNSYLVANIA BORDER UNTIL 8 PM THIS
EVENING. THUNDERSTORMS HAVE ALREADY DEVELOPED OVER THE LAKE AND THIS
WILL CONTINUE TO BE THE TREND THROUGH THE REST OF THE EVENING. WINDS
SHOULD REMAIN BELOW THRESHOLDS TO PRODUCE SMALL CRAFT ADVISORY
CRITERIA THROUGH THE NEXT SEVERAL PERIODS. EXPECTING WINDS TO GO
LIGHT AND VARIABLE BY THURSDAY AS HIGH PRESSURE BUILDS IN OVER THE
REGION. NO SMALL CRAFT OR GALES EXPECTED INTO THE WEEKEND.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...LOMBARDY
Hazardous weather outlook, Jul 8, 1:35 PM EDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
135 PM EDT TUE JUL 8 2008

LEZ142>148-162>168-OHZ003-006>014-017>023-027>033-036>038-047-089-
091745-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-
135 PM EDT TUE JUL 8 2008

...SEVERE THUNDERSTORM WATCH 669 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

LOCALLY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-149-169-PAZ001>003-091745-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
135 PM EDT TUE JUL 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LOCALLY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jul 8, 1:54 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
154 PM EDT TUE JUL 8 2008

OHZ006>010-018-019-081900-
WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-SENECA-HURON-
INCLUDING THE CITIES OF...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...TIFFIN...NORWALK
154 PM EDT TUE JUL 8 2008

AT 145 THIS AFTERNOON RADAR INDICATED THUNDERSTORMS WITH LOCALLY
HEAVY RAINS OF A AROUND A HALF AN INCH AND HAIL...FROM SOUTHEAST
OF TOLEDO NEAR GENOA...GIBSONBURG AND OAK HARBOR. THE STORMS WILL
BE MOVING NORTHEAST AROUND 25 MPH. ADDITIONAL SHOWERS AND STORMS
WERE DEVELOPING ON EAST TO LORAIN. THUNDERSTORMS WILL CONTINUE
TO DEVELOP THROUGH 4PM AND SOME OF THE STORMS CAN TURN SEVERE.

OHZ029>031-038-047-081900-
RICHLAND-ASHLAND-WAYNE-HOLMES-KNOX-
INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER...
MILLERSBURG...MOUNT VERNON
154 PM EDT TUE JUL 8 2008

AT 145 THIS AFTERNOON RADAR INDICATED A CLUSTER OF THUNDERSTORMS
WITH LOCALLY HEAVY RAINS AND HAIL WERE SOUTHEAST OF MOUNT VERNON
AND ISOLATED SHOWER SOUTH OF ASHLAND NEAR JEROMESVILLE. THE
SHOWERS AND STORMS WILL CONTINUE TO DEVELOP THROUGH 4PM. SOME OF
THE STORMS CAN TURN SEVERE.

THOMPSON
Local storm report, Jul 8, 3:03 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
303 PM EDT TUE JUL 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     TSTM WND DMG     ASHTABULA               41.88N 80.80W
07/08/2008                   ASHTABULA          OH   PUBLIC

            LARGE BRANCHES DOWN.

0243 PM     TSTM WND DMG     TOLEDO                  41.66N 83.58W
07/08/2008                   LUCAS              OH   AMATEUR RADIO

            STRUCTURAL DAMAGE

0256 PM     TSTM WND DMG     SYLVANIA                41.71N 83.71W
07/08/2008                   LUCAS              OH   PUBLIC

            TREE DOWN

&&

LOMBARDY
Local storm report, Jul 8, 3:06 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
306 PM EDT TUE JUL 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     BOWLING GREEN           41.38N 83.65W
07/08/2008                   WOOD               OH   AMATEUR RADIO

            OVERTURNED SEMI TRAILER

&&

LOMBARDY
Local storm report, Jul 8, 3:53 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
353 PM EDT TUE JUL 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     HAIL             BOWLING GREEN           41.38N 83.65W
07/08/2008  M0.75 INCH       WOOD               OH   PUBLIC

0315 PM     TSTM WND DMG     ELMORE                  41.47N 83.29W
07/08/2008                   OTTAWA             OH   AMATEUR RADIO

            LARGE LIMB DOWN

0240 PM     TSTM WND DMG     TOLEDO                  41.66N 83.58W
07/08/2008                   LUCAS              OH   AMATEUR RADIO

            LARGE TREE DOWN

0244 PM     TSTM WND DMG     TOLEDO                  41.66N 83.58W
07/08/2008                   LUCAS              OH   AMATEUR RADIO

            TREE DOWN.

0253 PM     TSTM WND DMG     TOLEDO                  41.66N 83.58W
07/08/2008                   LUCAS              OH   AMATEUR RADIO

            TREE DOWN ON WIRES BLOCKING STREET

0315 PM     TSTM WND DMG     TOLEDO                  41.66N 83.58W
07/08/2008                   LUCAS              OH   AMATEUR RADIO

            LARGE BRANCH ACROSS A ROAD

0241 PM     TSTM WND DMG     PERRYSBURG              41.55N 83.62W
07/08/2008                   WOOD               OH   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

&&

LOMBARDY
Local storm report, Jul 8, 4:03 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
403 PM EDT TUE JUL 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND DMG     TOLEDO                  41.66N 83.58W
07/08/2008                   LUCAS              OH   AMATEUR RADIO

            UTILITY POLES AND WIRES DOWN

0319 PM     TSTM WND DMG     TOLEDO                  41.66N 83.58W
07/08/2008                   LUCAS              OH   AMATEUR RADIO

            LIGHT POLE DOWN

0249 PM     TSTM WND DMG     TOLEDO                  41.66N 83.58W
07/08/2008                   LUCAS              OH   AMATEUR RADIO

            TREE LIMB DOWN WITH LIVE WIRES

0345 PM     TSTM WND DMG     FREMONT                 41.35N 83.11W
07/08/2008                   SANDUSKY           OH   AMATEUR RADIO

            LARGE LIMB DOWN

0352 PM     TSTM WND DMG     ERIE                    42.13N 80.09W
07/08/2008                   ERIE               PA   PUBLIC

            LARGE BRANCHES DOWN

&&

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 2:06 PM EDTSpecial Marine WarningCLE114 min
Jul 8, 2:24 PM EDTSevere Thunderstorm WarningCLEAshtabula51 min
Jul 8, 2:28 PM EDTSpecial Marine WarningCLE2 hr
Jul 8, 2:28 PM EDTSevere Thunderstorm WarningCLELucas, Wood47 min
Jul 8, 2:39 PM EDTSevere Thunderstorm WarningCLEHancock, Wood51 min
Jul 8, 2:48 PM EDTTornado WarningCLELucas, Ottawa42 min
Jul 8, 2:56 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky53 min
Jul 8, 3:20 PM EDTSevere Thunderstorm WarningCLESeneca55 min
Jul 8, 3:27 PM EDTSevere Thunderstorm WarningCLEHancock63 min
Jul 8, 3:31 PM EDTSevere Thunderstorm WarningCLEErie44 min
Jul 8, 3:34 PM EDTSevere Thunderstorm WarningCLEHuron56 min
Jul 8, 3:47 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake43 min
Jul 8, 3:48 PM EDTSpecial Marine WarningCLE57 min
Jul 8, 3:59 PM EDTSevere Thunderstorm WarningCLEWyandot61 min
Jul 8, 4:08 PM EDTSevere Thunderstorm WarningCLELorain67 min
Jul 8, 4:22 PM EDTSevere Thunderstorm WarningCLEAshland, Medina53 min
Jul 8, 4:28 PM EDTSevere Thunderstorm WarningCLECuyahoga62 min
Jul 8, 4:45 PM EDTAreal Flood AdvisoryCLEAshtabula, Cuyahoga, Geauga, Lake4 hr
Jul 8, 5:07 PM EDTSevere Thunderstorm WarningCLESummit53 min
Jul 8, 5:13 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake62 min
Jul 8, 5:19 PM EDTFlash Flood WarningCLEAshtabula, Cuyahoga, Geauga, Lake4 hr
Jul 8, 5:21 PM EDTSevere Thunderstorm WarningCLEPortage54 min
Jul 8, 5:37 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow53 min
Jul 8, 5:47 PM EDTSevere Thunderstorm WarningCLETrumbull58 min
Jul 8, 6:01 PM EDTSevere Thunderstorm WarningCLEStark44 min
Jul 8, 6:15 PM EDTSevere Thunderstorm WarningCLEAshtabula75 min
Jul 8, 6:18 PM EDTAreal Flood AdvisoryCLEAshtabula, Geauga, Portage, Summit107 min
Jul 8, 6:31 PM EDTSevere Thunderstorm WarningCLEMahoning44 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.